REGULARITY AND STRONG REGULARITY IN THE CONTEXT OF CERTAIN CLASSES OF RINGS

Michał Ziembowski

Abstract

W pracy rozważa się pierścień $R[x]/(x^n+1)$, który jest homomorficznym obrazem pierścienia wielomianów nad zadanym pierścieniem $R$. Głównym celem pracy było pokazanie, jakie warunki są konieczne a jakie dostateczne na to aby wspomniana konstrukcja prowadziła do zbudowania pierścieni,a który będzie przykładem pewnych ważnych klas pierścieni nieprzemiennych.
Author Michał Ziembowski (FMIS / DAC)
Michał Ziembowski,,
- Department of Algebra and Combinatorics
Journal seriesJournal of Algebra and Its Applications, ISSN 0219-4988
Issue year2013
Vol12
No5
Pages22502051 - 22502059
Publication size in sheets0.5
ASJC Classification2604 Applied Mathematics; 2602 Algebra and Number Theory
DOIDOI:10.1142/S0219498812502052
URL http://www.worldscientific.com/doi/abs/10.1142/S0219498812502052
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 15.0, 04-07-2020, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 04-07-2020, ArticleFromJournal
Publication indicators Scopus Citations = 2; WoS Citations = 2; GS Citations = 2.0; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 0.764; WoS Impact Factor: 2013 = 0.373 (2) - 2013=0.478 (5)
Citation count*2 (2015-05-10)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?